# SDR SWAA2016060852616

- Difficulty date: May 24, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 41,000 hours, 20,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT FLOOR TO SIDEWALL Z CHANNEL CORRODED BETWEEN BS 793 - 727D, LBL 22.  REMOVED Z CHANNEL IAW SRM & DWG.
